# SDR UIEA201805010814

- Difficulty date: April 28, 2018
- Submitted: May 1, 2018
- Operation: Air carrier
- Aircraft: N649GT
- Make and model: Boeing 767375
- Aircraft serial: 25864
- Aircraft time: 86,522 hours, 22,386 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Hmu
- Condition: Malfunctioned
- Location: Lt Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT FUEL CONTROL, ENGINE VALVE INDICATION INOPERATIVE.  REMOVED AND REPLACED THE LT ENGINE HMU IAW AMM 73-21-14.  OPS & LEAK CHECKED OK.
